# SDR SWAA2018100125661

- Difficulty date: September 16, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 62,799 hours, 36,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 500A TO BS 500D.  R&R SUPPORT IAW SRM & DWG.
